MathSciNet Relay Station
MathSciNet bibliographic data
MR1360655 11R70 (11R23)
Thomas, Hervé Trivialité du $2$-rang du noyau hilbertien. (French) [Triviality of the $2$-rank of the Hilbert kernel] J. Théor. Nombres Bordeaux 6 (1994), no. 2, 459–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement